Mirapex long term side effects

Common Questions and Answers about Mirapex long term side effects

mirapex

I was wondering if anybody else on sub. experience side effects? One of my biggest is tiredness and lack of motivation.. Whats everybody elses? I've been on 16mg for 4yrs now. Down from 32mg.
When can I expect the withdrawals to end and how long does it take to get back to my normal self with no effects whatsoever of the Fentanyl? I seriously need help!
however with all these medications are going to have their own side effects or maybe the side effects from this one will be different than the other. About norcotic pain medication-- you need to get into pain management, and what's with that pain management doctor to get stronger medication.
Also if she is taking any medication of any kind, have them check the short term and long term side effects but if Parkinson's runs in the family its a strong possibility. What they generally give for Parkinson's is Carbo-Dopa/Levo-Dopa. Adjunct medications include Mirapex, Symmetrel, Bachlophen, Requip and Aricept.
/8 hrs), this formula has worked great for me for both pain and RLS. however with all these medications are going to have their own side effects or maybe the side effects from this one will be different than the other. About norcotic pain medication-- you need to get into pain management, and what's with that pain management doctor to get stronger medication.
I have tried Gabapentin and Lyrica but the side effects I experienced led me to discontinue them. I want to be able to do a bit of research prior to the time when the doctor just tells me to try this medicaiton or that. I'ld like to read up on the side effects and/or drug interations of treatments as well as look into what is affordable. There may actually be nothing that is affordable when dealing with the prospect of purchasing Mirapex without insuranance.
Lyrica works very well. I don't know if you would call it addictive, but it is a long term medication that you start out low dose and increase, then cannot stop without doctor's approval and reducing slowly. But it is helping many people with nerve pain from fibro. You might look into it.........
I did try Lyrica, way too many side effects and I personally think it won't be used in the long run for FM. Neurtontin is good when you have nerve pain, another one I personally would not take daily or long term due to side effects. I do take Cybalta. It is supposed to be an anti-depressant but works for pain so they prescribe it for fibromyalgia. There is a member on medhelp that had some bad experiences with it. I have had a lot of success with it but with any medication research it.
But recently, I have noticed that there seems to be alot of discussion about coming off of this, I can honestly say, my body does not feel addicted to it, if I don't need it, my body doesn't crave it, I don't feel side effects or withdrawl symptoms. I guess my question is, am I just lucky, or am I addicted and just don't know it? I know one of the side effects to cutting back on Ativan is seizures, obviously I have never had a seizure. Do you get a warning sign before you have one?
Kelly, I take Klonopin since none of the other anti-spasmodics seemed to work. I have had zero side effects but initally I took it only at bedtime. I take 4 x your dose and still have no issues functioning. It does help tremendousl with leg pain.
Not sure how long she had used it or any side effects which may have occurred (lost touch) She is currently just using lithium and doing well. I didn't see any weight gain side effects when I googled it, and I currently work with many patients who use it and haven't seen it there either. Good luck to you.
never heard of it and when you get off the methadone it causes RLS so Im very confused as to why they perscribed it
He said mother's overall health indicated that she would probably live long enough for the long-term side effects to affect her. Mother, who is already taking a number of medications for congestive heart failure, opted to delay treatment for the time being. Lately, however, she is questioning whether she made the right decision.
A short trial of the Levadopa meds could be used for diagnosis purposes, but yea, waiting to start meds is better because they have nasty side-effects and don't help as much after a few years. Do you feel very anxious? maybe that's causing the tremor. Also, anxiety can be caused by PD. Hope that helps out a little.
they destroy my life, remove all my creativity, they make me stupid and have strong cognitive side-effects and they affect a lot my short term memory, I also have difficulty to speak because of them, it's like I have a big patato in my mouth!!! I hate them!!! And I have worse anxiety than before I start them 6 years ago... at least 6 years I had a job, I was studying at the university and I had goals in my life, I had a lot of friends and I was happy...
However, this is what doctors love to do with sleep apnea patients, they prescribe psychiatric medication and don't tell their patients about all their side effects they have and how terribly difficult it is for most people to get off of them. I suggest you google prozac and their side effects and what other people's experience are with it. Many say that if they knew now what they knew then (before starting the meds) they would never have started.
He want me on the Paxil again, but can't take more than 1 mg/day because it's increasing the cardiovascular symptoms as well as the headache and the number of panic attakcs... What I can do to lower the side-effects of the Paxil? Is it normal to have increase anxiety with a small dose of 1 mg or it's purely psychological? Don't want to take 5 mg and go to the emergency because my heart go crazy, like it happen some months ago... I need also some advise for the Benzo meds...
So apparently HP needs me to rest, and not work and whatever the effects of that; I am still clean! I am still NOT on Tramadol! I said it before. Nothing is more important to me than being clean of this ****. I am weak like a kitten. I am drinking water and distracting myself and soon, when I get energy I need to find the inhaler that I use in the middle of the night. I have everything I need. VICKS. Steamers, liquid Vicks. Z-Pac. This morning I woke up and could barely speak.
I am also applying now for long term disability which is really a hassle! I can't imagine not having my Angel of a daughter to fill out all the paperwork for me let alone keeping track of my meds, md appointments, etc. Thank goodness she was an exc assistant before becoming a nurse so she is extremely organized. Wow, I did get a little long winded here, so sorry. I do look forward to being a part of this group and do want to wish you all a very blessed Christmas. Soft warm hugs.
I have tardive dyskinesia which is clinically similar to Parkinson's (its not what you describe, its a long term side effect of some medications) and among the less commonly used medications that were helpful for me are Zofran and the natural remedy rhodiola (from clinical studies, many on Parkinson's). What they generally give a person is Carbo Dopa/Levo Dopa and adjuncts can include Symmetrel, Requip, Baclophen, Aricept and Mirapex.
It had cause heart-failure(?) and death in a few people after long-term use.
Have you tried Cymbalta? It's for FM pain as well as depression. Of course these all have many side effects. That a long with a low dose thryoid medication or Iodine supplements, B12 shots would really be a great start for you. Some doctors are prescribing Mirapex, there are many horror stories about it. I personally wouldn't take it, that or Lyrica. But your doctors might mention them both.
Also if you take oral birth control it will affect your ability to absorb GH and make it so that you will have to take a higher dose thus make it more likely that you will have side effects like swelling and joint pain. I switched to a transdermal cream version of est/prog. Some people go to patches, others take these intra-vaginally. There is a support group for people who take GH called the Human Growth Foundation. It has been a very helpful resource for me. You can google it. Good luck!
I'm not planning on turning over my life or health to ANY doctor again. Not after this last 5 years of horrible side effects. Honestly, it was as if they just didn't care. I was treated with such cavalier ignorance that it makes me feel a little bit sick for people who can't stand up for themselves and who can't get off Tramadol. I'm a smart woman, but I detoxed off EVERYTHING else, before even considering that Tramadol might be my problem. It never ever occurred to me. EVER.
Wow, so many pills - So many side effects from pills, Read the inserts of your pills and see how many list your present symptoms. I have found it more pleasant to heal myself and monitor myself with the pills. Presently I have 1/2 a tranquilliser 2.5 grms that seems to take away a lot of my pain. I only take it when I am really sore and that is not oftten Why? I have no idea but even pain killers don't help. Add omega 3 and some magnesium and eat fresh food as much as possible.
MedHelp Health Answers